# SDR 2004FA0000791

- Difficulty date: October 1, 2004
- Submitted: October 1, 2004
- Operation: General aviation
- Make and model: Beech 58
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 96610006617
- Condition: Cracked
- Location: Elevator
- Component: Elevator, Beech
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEVATOR SKIN CRACKED WHERE CENTER RIB AND TRIM TAB HINGE BRACKET INTERSECT.  THESE SKINS ARE MADE FROM MAGNESIUM AND ARE PRONE TO CRACKING IN THIS AREA. THIS REPAIR STATION HAS REPLACED NUMEROUS SKINS DUE TO THIS DEFECT.
